Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 201, NWS Atlanta, GA

December 2, 2009Elbert County, Madison County, Oglethorpe County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 2, 2009, 9:11 PM EST for Elbert County, Madison County, Oglethorpe County, Georgia. It took effect at Dec 2, 2009, 9:43 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2009, 9:11 PM EST (02:11 UTC)
In effect from
Dec 2, 2009, 9:43 PM EST
Expired
Dec 3, 2009, 11:14 AM EST
In force
14 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Elbert County, GA, Madison County, GA, Oglethorpe County, GA

The radar

The Greer radar (KGSP), 120 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Broad River in GA above Carlton (CARG1). The gauge peaked at 15.90 ft at Dec 3, 2009, 2:00 AM EST.

actionminormoderate102012/0312/04
Action stage
12 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02191300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 030211
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EST WED DEC 02 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC105-195-221-031611-
/O.NEW.KFFC.FL.W.0201.091203T0243Z-091204T0138Z/
/CARG1.1.ER.091203T0243Z.091203T1200Z.091203T1938Z.UU/
911 PM EST WED DEC 02 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BROAD RIVER NEAR CARLTON
* FROM THIS EVENING UNTIL THURSDAY EVENING.
* AT 9 PM WEDNESDAY THE STAGE WAS 14.9 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE JUST AFTER MIDNIGHT TONIGHT AND CONTINUE TO RISE 
  TO NEAR 15.6 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY THURSDAY AFTERNOON.

$$
2 follow-up statements
000 
WGUS82 KFFC 030950
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 AM EST THU DEC 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES 

&&

GAC105-195-221-032350-
/O.EXT.KFFC.FL.W.0201.000000T0000Z-091204T0208Z/
/CARG1.1.ER.091203T0219Z.091203T1200Z.091203T2008Z.UU/
450 AM EST THU DEC 03 2009

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BROAD RIVER NEAR CARLTON
* UNTIL THIS EVENING. 
* AT 445 AM THURSDAY THE STAGE WAS 15.6 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.

$$
000 
WGUS82 KFFC 031614
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1114 AM EST THU DEC 03 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
  HEARD COUNTIES...

  FALLING CREEK NEAR EAST JULIETTE  AFFECTING JONES COUNTY...

  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES.

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES... 

  SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES... 

  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES... 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES... 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES... 

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES ...

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES.

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC117-121-040614-
/O.EXT.KFFC.FL.W.0190.000000T0000Z-091204T1800Z/
/APHG1.1.ER.091202T1710Z.091203T1530Z.091204T1200Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA..
* UNTIL FRIDAY AFTERNOON. 
* AT 10 AM THURSDAY THE STAGE WAS 8.3 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 8 FEET...MINOR FLOODING CONTINUES. ALPHARETTA GREENWAY BEGINS 
  FLOODING AND RESULTS IN RESIDENTS NOT BEING ABLE TO USE WALKING AND
  BIKING PATHS. DOWNSTREAM...CHATTAHOOCHEE RIVER ROAD INTO PARK NEAR 
  ROSWELL AT STATE HIGHWAY 9 AND RIVERSIDE ROAD BEGINS TO FLOOD.
  

$$

GAC067-097-040614-
/O.EXT.KFFC.FL.W.0196.091204T0000Z-091204T1400Z/
/AUSG1.1.ER.091204T0000Z.091204T0600Z.091204T0800Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE SWEETWATER CREEK NEAR AUSTELL...
* UNTIL FRIDAY MORNING.
* AT 10 AM THURSDAY THE STAGE WAS 8.7 FEET...AND RISING.
* NMINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW 
  WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN 
  DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES 
  ALONG MOUNT VERNON ROAD.
  

$$

GAC079-263-269-293-040614-
/O.EXT.KFFC.FL.W.0198.000000T0000Z-091204T2212Z/
/CLUG1.1.ER.091202T2222Z.091203T0830Z.091204T1612Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HWY. 19...
* UNTIL FRIDAY AFTERNOON. 
* AT 10 AM THURSDAY THE STAGE WAS 21.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
  

$$

GAC217-247-040613-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-091204T0712Z/
/MYRG1.1.ER.091203T1645Z.091203T1800Z.091204T0112Z.UU/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR...
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD..
* FROM LATE THIS MORNING UNTIL LATE TONIGHT.
* AT 10 AM THURSDAY THE STAGE WAS 10.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 11.1 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.
  

$$

GAC169-031644-
/O.CAN.KFFC.FL.W.0202.000000T0000Z-091203T1614Z/
/FALG1.1.ER.091203T0200Z.091203T0715Z.091203T1327Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FALLING CREEK NEAR EAST JULIETTE. 
* AT 10 AM THURSDAY THE STAGE WAS 12.3 FEET...AND FALLING.
* FLOOD STAGE IS 13 FEET. 
  

$$

GAC021-153-169-207-289-040613-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-091207T1017Z/
/MACG1.1.ER.091202T2356Z.091204T1800Z.091207T0417Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON...
* UNTIL LATE SUNDAY NIGHT. 
* AT 11 AM THURSDAY THE STAGE WAS 21 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE 
  MIDNIGHT.
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND.
  

$$

GAC013-157-040000-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-091204T0000Z/
/ACDG1.1.ER.091203T1800Z.091203T1800Z.091203T1800Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE...
* UNTIL THIS EVENING.
* AT 10 AM THURSDAY THE STAGE WAS 15.3 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 16 FEET BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE LATER THIS AFTERNOON.
* AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF PASTURE 
  LAND AND A FEW DIRT ACCESS ROADS OCCURS.
  

$$

GAC059-133-219-040613-
/O.EXT.KFFC.FL.W.0193.000000T0000Z-091206T0630Z/
/PNFG1.1.ER.091202T2136Z.091204T0000Z.091206T0030Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD... 
* UNTIL LATE SATURDAY NIGHT. 
* AT 10 AM THURSDAY THE STAGE WAS 16.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* AT 18 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.
  

$$

GAC045-077-149-031644-
/O.CAN.KFFC.FL.W.0200.000000T0000Z-091204T0136Z/
/WHTG1.1.ER.091203T0733Z.091203T1115Z.091203T1505Z.NO/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* AT 10 AM THURSDAY THE STAGE WAS 15 FEET...AND FALLING.
* FLOOD STAGE IS 15 FEET. 
* AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. 
  FLOOD WATERS REACH TOP OF BOAT RAMP.
  

$$

GAC105-195-221-031644-
/O.CAN.KFFC.FL.W.0201.000000T0000Z-091204T0208Z/
/CARG1.1.ER.091203T0219Z.091203T0730Z.091203T1153Z.UU/
1114 AM EST THU DEC 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BROAD RIVER NEAR CARLTON.
* AT 10 AM THURSDAY THE STAGE WAS 13.5 FEET...AND FALLING.
* FLOOD STAGE IS 15 FEET. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 5:35 PM EST, 3 hours 36 minutes earlier.

Area forecast discussion, Dec 2, 5:35 PM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST WED DEC 2 2009

.UPDATE...
HAVE CANCELED FLOOD WATCH AND REMOVED HEADLINE FROM ZONES. OTHERWISE
NO CHANGES AT THIS TIME.

(PREVIOUS)
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
RAPID CHANGES TO WEATHER AS STRONG LOW MOVES INTO TN AND KY THIS
AFTERNOON. BACK END OF RAIN MOVING THROUGH THE CWA AND MOST OF THE
SEVERE WEATHER HAS PUSHED EAST OF OUR COUNTIES. WITH SIGNIFICANT
RAIN ENDING...FLOOD WATCH WILL BE CANCELED SHORTLY AND LOCAL
FLOOD WARNINGS SHOULD BE SUFFICIENT. TIGHT GRADIENT ASSOCIATED
WITH SURFACE LOW AS IT MOVES NORTHEAST AND WILL LET WIND ADVISORY
AND HIGH WIND WARNING CONTINUE. LINE OF SHOWERS APPROACHING FROM
NORTHEAST AL HAVE POTENTIAL TO PRODUCE STRONG WINDS AND WILL HAVE
TO BE WATCHED. DEW POINTS GRADUALLY LOWERING OVERNIGHT WITH SOME
COLD AIR ADVECTION. UPPER WINDS STAY MOSTLY WEST TO SOUTHWEST
THROUGH THE SHORT TERM...SO HIGHS SHOULD BE MOSTLY 50S AND 60S.
THICKNESS VALUES BORDERLINE FOR FREEZING/FROZEN PRECIPITATION
FRIDAY NIGHT AS RAIN RETURNS AHEAD OF DEVELOPING SOUTHERN STREAM
SHORT WAVE. ONLY HAVE LOW POPS FOR RAIN/LIGHT SNOW FOR FRIDAY
NIGHT ACROSS THE EXTREME NORTH FOR NOW.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MADE NO CHANGES TO THE LONG TERM. AFTER RAIN EVENT FOR
FRIDAY/SATURDAY...DRY UNTIL NEXT SHORT WAVE COMES OUT OF THE GULF
FOR LATE SUNDAY THROUGH WEDNESDAY.

&&

.AVIATION...
A STUBBORN POCKET OF IFR TO LIFR CEILINGS PERSISTS ACROSS PORTIONS
OF NORTHEAST AND NORTH CENTRAL GEORGIA. OTHERWISE MVFR WITH ISOLATED
TO SCATTERED IFR CONDITIONS WILL PREVAIL OVER NORTH GEORGIA THROUGH
18Z THURSDAY. VFR TO MVFR CONDITIONS WILL PREVAIL ACROSS CENTRAL
GEORGIA. A NARROW BAND OF CONVECTION ASSOCIATED WITH A COLD FRONT
WILL MOVE ACROSS NORTHWEST AND NORTH CENTRAL GEORGIA THIS
EVENING...BUT SHOULD MOVE OUT OF THE FORECAST AREA BY 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          46  56  36  54  40 /  50   5  10  10  60
ATLANTA         43  53  36  53  37 /  30   5  10  10  70
BLAIRSVILLE     41  50  32  48  35 /  50   5  10  10  50
CARTERSVILLE    40  53  33  50  33 /  40   5  10  10  60
COLUMBUS        47  57  38  55  40 /  10   5  10  10  70
GAINESVILLE     45  52  36  51  37 /  50   5  10  10  60
MACON           45  60  36  56  41 /  20   5  10  20  70
ROME            43  54  36  50  34 /  40   5  10  10  50
PEACHTREE CITY  41  54  33  52  38 /  20   5  10  10  70
VIDALIA         51  62  39  60  43 /  50   5   5  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...
DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK...
HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

HIGH WIND WARNING UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

41
Hazardous weather outlook, Dec 2, 7:15 PM EST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EST WED DEC 2 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
715 PM EST WED DEC 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING.

.SYNOPSIS...
LOW PRESSURE CENTERED OVER THE WESTERN OHIO VALLEY THIS EVENING WILL
CONTINUE MOVING NORTHEAST TONIGHT. A WARM FRONT OVER NORTH GEORGIA
WILL CONTINUE TO MOVE SLOWLY NORTH AS A COLD FRONT SWEEPS INTO
WESTERN GEORGIA THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING AND
WIND GUSTS UP TO 35 MPH.

.DISCUSSION...
THE ATMOSPHERE ACROSS NORTH AND CENTRAL GEORGIA HAS STABILIZED
SOMEWHAT THIS EVENING. HOWEVER...MARGINAL INSTABILITY EXISTS FOR
ISOLATED THUNDERSTORMS AHEAD OF THE COLD FRONT MOVING INTO WEST
GEORGIA THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 2, 3:30 PM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     LEXINGTON               33.87N 83.11W
12/02/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            TWO TREES DOWN IN LEXINGTON.

0230 PM     TSTM WND DMG     PHILOMATH               33.73N 82.99W
12/02/2009                   OGLETHORPE         GA   COUNTY OFFICIAL

            ONE TREE DOWN.

&&

JLF
Local storm report, Dec 2, 4:10 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST WED DEC 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     5 SE FORSYTH            32.98N 83.88W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            LIKELY TORNADO. MINOR DAMAGE TO 12 HOMES. TWO
            OUTBUILDINGS WITH POOR CONSTRUCTION WERE DESTROYED. SOME
            TREE TOPS WERE BROKEN OFF. THERE WAS A RELATED CAR CRASH
            WITH INJRIES AT THE INTERSECTION OF GA 87 AND ROCK QUARRY
            ROAD. DAMAGE STARTED NEAR THE INTERSECTION OF GOSE AND
            CALLAWAY ROAD.

0300 PM     FLOOD            3 E FORSYTH             33.03N 83.89W
12/02/2009                   MONROE             GA   EMERGENCY MNGR

            NINE ROADS CLOSED. JOE CHAMBERS ROAD WAS WASHED AWAY.

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 8:56 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard14 hr
Dec 2, 10:27 PM ESTRiver Flood WarningFFCJones13 hr
Dec 3, 4:04 AM ESTRiver Flood WarningFFCBarrow, Jackson13 hr
Dec 3, 11:01 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding6 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.